# SDR DALA2023033102468

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N398DN
- Make and model: Airbus A321-211
- Aircraft serial: 9360
- Aircraft time: 9,657 hours, 4,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 32 FLOOR INOP. FOUND WIRE PULLED BACK FROM PLUG.REINSTALLED PLUG KS OK. (LP# 4123556)
